MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR3; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR3; CATHETER, THROMBUS RETRIEVER
Model Number SFR3-4-40-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Nervous System Injury (2689); Hemorrhagic Stroke (4417)
Date of Event 02/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that the patient had mild cerebral edema.Hematoma within ischemic field with mild space-occupying effect involving = 30% of the infarcted area (ph1).The patient's family requested to be discharged from the hospital, and the situation will continue to be followed up at the 90 day follow-up visit.Nihss score available: 35, mrs score: 0.Event is assessed as possible related to study procedure.The event is resolving.Pre-procedure mtici score: 0 final post-procedure mtici score: 3.Additional information was received reporting symptoms were not reported in the ae description, however baseline nihss 35 remained same on the 24-h post-procedure on (b)(6) 2024 and at discharge visit on (b)(6) 2024.There was no hospitalization, no treatment, and no actions taken to resolve the hematoma.Additional information received reported site also added ae description of hemorrhagic transformation stroke ph1.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the cec adjudicated the event as caused by the procedure.

Brand Name
SOLITAIRE FR3
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19734106
Report Number2029214-2024-01229
Device Sequence Number7080972
Product Code NRY
UDI-Device Identifier00847536034761
UDI-Public00847536034761
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2025
Device Model NumberSFR3-4-40-10
Device Catalogue NumberSFR3-4-40-10
Device Lot NumberB542574
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date10/15/2024
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight87 KG